Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 48, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 1, 2010, 3:37 PM CDT for Ida County, Woodbury County, Iowa. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 3:37 PM CDT (20:37 UTC)
- Expired
- Jun 1, 2010, 4:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ida County, IA, Woodbury County, IA
The radar
The Omaha radar (KOAX), 141 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1529 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KFSD 012037
SVRFSD
IAC093-193-012100-
/O.NEW.KFSD.SV.W.0048.100601T2037Z-100601T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
337 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL IDA COUNTY IN NORTHWEST IOWA...
EAST CENTRAL WOODBURY COUNTY IN NORTHWEST IOWA...
* UNTIL 400 PM CDT
* AT 337 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ANTHON...OR 15 MILES WEST OF IDA GROVE...AND MOVING
EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BATTLE CREEK AROUND 345 PM CDT...
IDA GROVE AND HOLSTEIN AROUND 350 PM CDT...
GALVA AND ARTHUR AROUND 355 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA.
LAT...LON 4230 9583 4250 9584 4252 9539 4251 9538
4249 9538 4248 9535 4232 9533
TIME...MOT...LOC 2037Z 260DEG 42KT 4239 9571
WIND...HAIL 60MPH 1.00IN
$$
CJ2 follow-up statements
889
WWUS53 KFSD 012045
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
345 PM CDT TUE JUN 1 2010
IAC093-193-012100-
/O.CON.KFSD.SV.W.0048.000000T0000Z-100601T2100Z/
WOODBURY IA-IDA IA-
345 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL IDA
AND EAST CENTRAL WOODBURY COUNTIES UNTIL 400 PM CDT...
AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CUSHING...OR 13 MILES WEST OF IDA GROVE...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BATTLE CREEK AROUND 350 PM CDT...
HOLSTEIN...IDA GROVE AND GALVA AROUND 400 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4230 9583 4250 9584 4252 9539 4251 9538
4249 9538 4248 9535 4232 9533
TIME...MOT...LOC 2045Z 264DEG 28KT 4241 9569
WIND...HAIL 60MPH 1.25IN
$$
CJ348
WWUS53 KFSD 012057
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
357 PM CDT TUE JUN 1 2010
IAC093-193-012108-
/O.EXP.KFSD.SV.W.0048.000000T0000Z-100601T2100Z/
WOODBURY IA-IDA IA-
357 PM CDT TUE JUN 1 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IDA AND EAST CENTRAL
WOODBURY COUNTIES WILL EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4230 9583 4250 9584 4252 9539 4251 9538
4249 9538 4248 9535 4232 9533
TIME...MOT...LOC 2058Z 264DEG 28KT 4242 9555
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:18 AM CDT, 10 hours 19 minutes earlier.
Area forecast discussion, Jun 1, 5:18 AM CDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 518 AM CDT TUE JUN 1 2010 .DISCUSSION... PATTERN LOOKS TO REMAIN ACTIVE THROUGH THE NEXT SEVERAL DAYS WITH CONFLUENT ZONAL FLOW FEATURING NUMEROUS WAVES...DIFFICULT TO TIME AND DIFFICULT TO TRACK...MAKING FOR A CHALLENGING FCST. STRONGEST TROUGHING EARLY THIS MORNING THRU CANADA WITH SECONDARY MAIN TROUGH BACK THRU NV...WITH A COUPLE EMBEDDED SMALLER WAVES IN WSW FLOW INTO NRN PLAINS. ONE SUCH WAVE LIFTING FROM WY/CO INTO WRN SD...AND ANOTHER BACK IN UT. LLJ INCREASING THRU CNTRL PLAINS 88D VWP AND HBR PROFILER...BUT LACK OF PLAINS PROFILERS ACRS NRN NEBRASKA DOES NOT MAKE IT ANY EASIER TO DIAGNOSE LLJ. LOW LVL FRONTAL BNDRY FM SERN ND TO NWRN SD...WITH SECONDARY WMFNT WELL TO S IN NRN KS. MAIN LO LVL MOISTURE TRANSPORT BACK THRU CNTRL NEBRASKA WITH RETREATING SFC RIDGE HOLDING DRIER AIR IN THRU ERN CWA. NOTING DEVELOPING ACC FIELD OVR WRN NEBRASKA/SRN SD...EXTENDING TO STRONGER CONVECTION IN NWRN KS/SWRN NEBRASKA...AS EFFECTS OF LEADING SHORTWAVE MOVE INTO PLAINS AND INTERACT WITH LLJ. EML PUSHING INTO PLAINS ALSO CONTRIBUTING TO INCREASING POTENTIAL INSTABILITY AXIS THRU CNTRL NEBRASKA/SD THIS MORNING. OVERALL...LIKE IDEA SHOWN IN THE HRRR AND IN SOME FORM THE NAM/GFS WITH INCREASING PCPN AREA EXPECTED TO EVOLVE OVER NEXT 2-3H ACRS WRN/SRN CWA IN WAA WING... SPREADING AND BECOMING MORE WIDESPREAD TO THE NORTHEAST THRU MID TO LATE MORNING. MOST SOUNDINGS INDICATE LITTLE RESISTANCE TO THIS ELEVATED CONVECTION /PRIOR TO INITIATION/ AND THUS CONCERN THAT WL JUST GO WITHOUT CESSATION...WHICH WOULD NOT ONLY LIMIT SVR THREAT TO THE N AND W...BUT EVEN MORE TO THE S THRU THE AFTN. HOWEVER... 0-6KM BULK SHEAR INCREASES TO 40 TO 50 KTS BY AFTN ACRS THE AREA... USING SOME CREATIVE NON CONVECTIVE PROFILES. THIS MORE THAN SUFFICIENT TO ORGANIZE STORMS WHICH DEVELOP EITHER ON EDGE OF THE ELEVATED CONVECTIVE AREAS BY EARLY AFTN AS DESTABILIZATION WITH L80S/L60S T/TD COMBO...OR ON MAIN FRONTAL BNDRY WITH ELEVATED INSTABILITY. THREAT FOR SVR CERTAINLY FAVORS SERN HALF OF AREA... AND CHOSE EXEPECT GRADIENT IN SHEAR/INSTABILITY IN DEEPER FRONTAL CONVERGENCE AREA FOR DEVELOPMENT. WOULD EXPECT BULK OF THREAT WOULD BE HAIL TO WIND TRANSITION AS STORMS GROW UPSCALE INTO MCS...BUT MORE DISCRETE SUPERCELLS LATER AFTN MAY BRING A NOMINAL TOR THREAT WITH LOWEST ATM SHEAR FROM NON-CONVECTED AREAS JUST ON THE SHY SIDE OF FAVORABLE. CONCERN FOR HEAVY RAINFALL IN PLACE...BUT WITH FORWARD PROPOGATION EXPECTED TO GENERALLY REIGN...EXPECT ANY PROBLEMS WOULD BE MORE PROPERLY HANDLED ON THE STORM SCALE...HENCE NOT A WIDESPREAD THREAT FOR FLASH FLOODING. TEMPERATURES YET ANOTHER CHALLENGE...AND IF PCPN FAILS TO MATERIALIZE IN TIMELY MANNER DURING THE MORNING...A WARM AIRMASS COULD EASILY YIELD MUCH WARMER MAXES BEFORE FROPA SINKS SWRD THRU THE AFTN. SOMEWHERE FROM LOWER 70S IN EARLIER RAIN AREAS THRU ERN SD TO MID 80S IN SRN PORTIONS OF NW IA AHEAD OF BNDRY/PCPN. PUSHED OUT PCPN JUST A BIT FASTER TONIGHT AS JET ENTRANCE REGION AIDS IN BRINGING DRIER NLY FLOW IN AT LOW LVLS...AND DRIVES THE LOWER LVL FRONTAL BNDRY INTO KS/MO BY EARLY WED. HOWEVER...WL CONTINUE TO FIND A FAIRLY STRONG WAVE ALFT RIDING ALONG LINGERING MID LVL BNDRY INTO WED MORNING...SO DIFFICULT TO FULLY REMOVE POPS THRU SERN 2/3 OR SO OF AREA. YET ANOTHER IMPULSE LOOKS TO COME OUT OF THE WRN HIGH PLAINS BY LTR WED...BUT AS MAIN BAROCLINICITY ALSO WORKS SWRD...KEPT ONLY SOME CHC LVL POPS ALG FAR S/SE CWA. CLOUDS AND COOLER TMPS SHUD KNOCK QUITE A BIT OFF SRN HIGHS WED...WITH ONLY UPR 60S TO LOWER 70S MOST AREAS. SFC RIDGE BRINGS PARTIAL CLEARING WED NIGHT INTO THU AS SETTLE SE ACRS THE AREA. CONTINUE TO FAVOR A BIT SLOWER PROGRESSION PER ECMWF...AS SEEMS CONVECTION HAVING ITS WAY WITH ESPLY GFS. NEXT BETTER THREAT IN THE SHORT RANGE FOR PCPN LOOKS TO START UP BY LATER THU AFTN ALG WRN FLANK...AND SPREADS EWRD THU NIGHT AND FRIDAY. WAA PCPN EXPECTED TO START UP LTR THU CNTRL SD...AND PUSH EWRD THU NIGHT BECOMING MORE WIDESPREAD. ENOUGH CONFIDENCE IN DYNAMIC STRENGTH AND INSTABILITY TO PUSH MENTION TO SCT. DID VERY LITTLE TO FCST AGAIN BEYOND FRI...AS INCREASING UNCERTAINTY IN FLOW MAKES FOR POTENTIALLY UNNECESSARY FLIP FLOPS. DID LOOK LIKE COULD BE A DECENTLY MIXY DAY BY SATURDAY...FEATURING A BIT MORE WLY COMPONENT THAN EARLIER FCST...LEADING TO A SMALL RAISING OF TMPS THRU WRN/SRN CWA MORE LKLY TO BE OUT OF PCPN/CLDS EARLIER. /CHAPMAN && .AVIATION... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME POSSIBLE EARLY THIS MORNING OVER CENTRAL SD...WITH THIS ACTIVITY SPREADING TOWARDS I29 AND SW MN BY LATE MORNING. MAINLY VFR CEILINGS AND VISIBILITIES ARE EXPECTED DURING THIS TIME. BY AFTERNOON...STRONGER THUNDERSTORMS WILL BECOME POSSIBLE WITH A FEW MVFR CEILINGS AND VISIBILITIES. SOME OF THESE THUNDERSTORMS MAY ALSO PRODUCE HEAVY RAIN AND SEVERE WEATHER. THE MORE ORGANIZED THUNDERSTORM THREAT SHOULD BE AROUND THE FSD AREA FROM ABOUT 19Z THROUGH 0Z WHILE SUX SEES THE BETTER CHANCE FROM ABOUT 23Z TO 5Z. /08 && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 1, 11:41 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1141 AM CDT TUE JUN 01 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1141 AM CDT TUE JUN 01 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... ELEVATED THUNDERSTORMS WILL CONTINUE FROM SOUTHEAST SOUTH DAKOTA...INTO SOUTHWEST MINNESOTA AND EXTREME NORTHWEST IOWA INTO THE EARLY AFTERNOON. ISOLATED SEVERE STORMS PRODUCING HAIL UP TO QUARTER SIZE AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS... EXTENDING FROM LAKE ANDES TO SIOUX FALLS SOUTH DAKOTA...AND INTO SOUTHWEST MINNESOTA. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BECOME MORE LIKELY AFTER 2 PM FARTHER TO THE SOUTHEAST...ESPECIALLY ALONG AND SOUTHEAST OF A LINE FROM YANKTON SOUTH DAKOTA...TO ROCK VALLEY AND SPIRIT LAKE IOWA DURING THE AFTERNOON HOURS. STORMS IN THESE AREAS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER...AND DAMAGING WINDS WILL BE AN INCREASING THREAT AS STORMS SPREAD TO THE SOUTHEAST. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY NEAR ANY LOW LEVEL BOUNDARIES RESULTING FROM THE MORNING CONVECTION TO THE NORTH. THE SEVERE THREAT SHOULD END BY 9 PM AS THE COLD POOL ASSOCIATED WITH THE STORMS PUSHES FORWARD AWAY FROM THE FORECAST AREA. FLOODING... AREAS OF HEAVY RAIN CAN BE EXPECTED FROM THUNDERSTORMS MOVING ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING. LOCALIZED FLASH FLOODING WILL BE POSSIBLE...MAINLY ALONG AND SOUTHEAST OF A LINE FROM WAGNER SOUTH DAKOTA...TO SIOUX FALLS TO WINDOM MINNESOTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY INTO EARLY WEDNESDAY MORNING...GENERALLY SOUTH OF A LINE FROM CHAMBERLAIN TO SPENCER IOWA. THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY BETWEEN 2 PM AND 9 PM CDT... ESPECIALLY ALONG AND SOUTHEAST OF A LINE FROM YANKTON SOUTH DAKOTA TO SPIRIT LAKE IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 1, 1:51 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
151 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL HARTLEY 43.18N 95.48W
06/01/2010 E1.75 INCH O'BRIEN IA BROADCAST MEDIA
0148 PM HAIL MONETA 43.13N 95.39W
06/01/2010 E1.75 INCH CLAY IA AMATEUR RADIO
&&
MDBLocal storm report, Jun 1, 1:53 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
153 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO 4 WNW SANBORN 43.20N 95.73W
06/01/2010 O'BRIEN IA TRAINED SPOTTER
BRIEF TOUCHDOWN
&&
RRYRHOLMLocal storm report, Jun 1, 1:55 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
155 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL 2 ENE HARTLEY 43.19N 95.44W
06/01/2010 E2.50 INCH O'BRIEN IA TRAINED SPOTTER
DAMAGE TO TREES AND CARS
&&
RRYRHOLMLocal storm report, Jun 1, 1:59 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
159 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 WNW EVERLY 43.18N 95.38W
06/01/2010 M1.75 INCH CLAY IA CO-OP OBSERVER
&&
RRYRHOLMLocal storm report, Jun 1, 2:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
253 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL SPENCER 43.15N 95.15W
06/01/2010 E1.00 INCH CLAY IA BROADCAST MEDIA
&&
RRYRHOLMLocal storm report, Jun 1, 2:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
259 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 8 SSE REMSEN 42.71N 95.92W
06/01/2010 E1.75 INCH PLYMOUTH IA TRAINED SPOTTER
&&
RRYRHOLMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:07 PM CDT | Tornado Warning | FSD | O'Brien, Sioux | 23 min |
| Jun 1, 1:28 PM CDT | Tornado Warning | FSD | Clay, O'Brien | 32 min |
| Jun 1, 1:59 PM CDT | Tornado Warning | FSD | Clay | 31 min |
| Jun 1, 2:47 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Plymouth | 28 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.